# SDR ASAA2013061295090

- Difficulty date: June 12, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 18,229 hours, 5,686 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED AFTER ENGINE START THEN WENT OUT CALLED MC CONTINUED TAXI WITH LIGHT OUT TWO MINUTES LATER NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED AGAIN.  ACFT GROUNDED.  ACCOMPLISHED TASK 26-11-00-710-801 AFTER COOL AND OPENED BOTH ENG COWL AND THRUST REVERSER COWLS.  LIGHT ON NR 1 OVERHEAT EXTINGUISHED AND TEST NORMAL.  RAN ENGINE, NO OVERHEAT LIGHT ILLUMINATED.  POS AND BITE CHECKED GOOD.  PERFORMED FIM TASK 26-10-00-810-805, RESISTANCE OF A AND B LOOPS ON NR 1 ENG GOOD.  NO FAULTS FOUND.  INSPECTED DUCTS AND DETECTION LOOPS IN NR 1 ENG NO DISCREPANCIES NOTED.
